# SDR IPXA2014080483843

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4CR3, DOOR FRAME AFT TORQUE BOX CRACKED AT BOTTOM LIGHTNING HOLE.  REPAIRED IAW SRM 53-40-15, REPAIR 3, FIG 201, REV 55.  MAJOR REPAIR
